MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-15-TP
Medical Device Problem Codes Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent vaser liposuction followed by subdermal coagulation with renuvion to the submental area.One pass with renuvion was performed at generator settings of 80% power and 1.5 liters of flow.Speed, spacing, infiltration solution and amount, treatment plane depths, and aspiration amount was requested but noted as unknown by the surgeon's office.Patient wore a garment post procedure and followed after care instructions per her surgeon's protocol.However, three days post procedure, a burn to the treated area was noticed.The degree of burn was not confirmed by the surgeon.Multiple steroid injections of kenalog were administered by the surgeon to the affected area on (b)(6) 2022.Additionally, micro-needling was performed on (b)(6) 2022 in effort to treat the burn.Although the surgeon noted that the patient was healing, the patient has a visible scar post procedure and treatments as a result of the burn.The cause of the burn is due to end hits.The end hits may have been caused by the apyx medical device or the vaser device or a combination of both during the procedure.End hits are not a recommended technique per the apyx medical technique considerations which are disclosed during customer training.As it is unknown if the end hits were caused or contributed by the vaser device or by the apyx medical device, this event is deemed reportable as a use error.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
aylin canlar
5115 ulmerton road
clearwater, FL 33760
7273842323
MDR Report Key15476014
Report Number3007593903-2022-00017
Device Sequence Number12267074
Product Code GEI
UDI-Device Identifier00607151050153
UDI-Public00607151050153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-15-TP
Device Catalogue NumberAPYX-15-TP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VASER LIPOSUCTION
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale